# SDR U2RA449SPIM003

- Difficulty date: February 11, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 85,893 hours, 33,119 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 85,893 hours, 33,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB BETWEEN XE 75.672 AND XE 147.906 T/E UPPER PANEL SKIN WITH CORROSION AROUND FASTENERS.
